# SDR CALA2015072100593

- Difficulty date: July 21, 2015
- Submitted: July 21, 2015
- Operation: Air carrier
- Aircraft: N28912
- Make and model: Boeing 787-8
- Aircraft serial: 34828
- Aircraft time: 5,245 hours, 618 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Part number: 3404302
- Condition: Loose
- Location: Cabin
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

ROW 33 & BACK BOTH SIDES EMER EXIT LIGHTS ARE ON.  REF DMC-B787-A-33-51-07-01A-720A-A.  TRIED NEW WCU AT DR 4R & 3L, NO HELP.  SOFTWARE, NO HELP.  TRIED NEW WCU AT 38D, NO HELP. REF WD DMC-B787-A-33-51-11-10A-051A-D.  FOUND CONNECTOR ON 38D SEAT LOOSE.  CONNECTED OK.
